# SDR 01092006A

- Difficulty date: December 20, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 29,318 hours, 32,469 cycles
- Engine: Ge CT71
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 6124100
- Part serial: 156
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT INTAKE LIGHT ILLUMINATED IN FLIGHT.  REPLACED INLET LOWER DUCT IAW 30-20-1.
